Aa
A
A
A
Close
Ask a Pharmacist Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

will tiredness diminish with time with lexapro

I'm on lexapro rcently upped to 20 mg. and I feel extremely tired.  Will this side effect diminish with time?
1 Responses
1500899 tn?1308758596
MEDICAL PROFESSIONAL
Drowsiness is a common side effect of Lexapro (escitalopram).  The drowsiness does seem to subside for many patients a few weeks after starting the medication or after the dosage increase. Taking Lexapro at bedtime may reduce daytime drowsiness. If the drowsiness does not resolve, your physician may change your prescription to a less sedating antidepressant.
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.